# SDR EIAA980205

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Separated
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, W
- Precautionary procedure: J, A

## Discrepancy

LAX - LOG PAGE:  F81472 - AFTER TAKEOFF FROM LAX, ATC REPORTED DEBRIS FALLING FROM AIRCRAFT.  ENGINE COWLING DEBRIS WAS FOUND ON RUNWAY 25R.  CREW PERFORMED APPROPRIATE CHECKS, DUMPED FUEL AND RETURNED TO LAX.  DURING DESCENT, NR 2 THROTTLE STUCK AT IDLE.  NR 2 ENGINE SIDE COWLS WERE FOUND MISSING AFTER LANDING.  (X)
